Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 398727.0, MPI für Gravitationsphysik / Duality & Integrable Structures
The su(2|2) dynamic S-matrix
Authors:Beisert, Niklas
Date of Publication (YYYY-MM-DD):2008-10
Title of Journal:Advances in Theoretical and Mathematical Physics
Volume:12
Issue / Number:5
Start Page:945
End Page:979
Review Status:Peer-review
Audience:Not Specified
Abstract / Description:We derive and investigate the S-matrix for the su(2|3) dynamic spin
chain and for planar N =4 super Yang–Mills. Due to the large amount
of residual symmetry in the excitation picture, the S-matrix turns out to
be fully constrained up to an overall phase. We carry on by diagonalizing
it and obtain Bethe equations for periodic states. This proves an earlier
proposal for the asymptotic Bethe equations for the su(2|3) dynamic spin
chain and for N =4 SYM.
External Publication Status:published
Document Type:Article
Communicated by:Niklas Beisert
Affiliations:MPI für Gravitationsphysik/Duality & Integrable Structures
Identifiers:ISSN:1095-0761
Full Text:
You have privileges to view the following file(s):
ATMP-12-5-A1-Beisert.pdf  [622,00 Kb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.